RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 130, Number 4, Pages 734–737 (Mi dan39585)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On $n$-dimensional diameters of certain functional classes

V. M. Tikhomirov

Lomonosov Moscow State University

Full text: PDF file (531 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 10.09.1959

Citation: V. M. Tikhomirov, “On $n$-dimensional diameters of certain functional classes”, Dokl. Akad. Nauk SSSR, 130:4 (1960), 734–737

Citation in format AMSBIB
\Bibitem{Tik60}
\by V.~M.~Tikhomirov
\paper On $n$-dimensional diameters of certain functional classes
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 130
\issue 4
\pages 734--737
\mathnet{http://mi.mathnet.ru/dan39585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0117488}
\zmath{https://zbmath.org/?q=an:0089.09302}


Linking options:
  • http://mi.mathnet.ru/eng/dan39585
  • http://mi.mathnet.ru/eng/dan/v130/i4/p734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Kh. Sendov, “Some questions of the theory of approximations of functions and sets in the Hausdorff metric”, Russian Math. Surveys, 24:5 (1969), 143–183  mathnet  crossref  mathscinet  zmath
    2. M. M. Dragilev, “On special dimensions defined on some classes of Köthe spaces”, Math. USSR-Sb., 9:2 (1969), 213–228  mathnet  crossref  mathscinet  zmath
    3. A. P. Goncharov, M. Zeki, “The diametral dimension of the spaces of Whitney jets on sequences of points”, Siberian Math. J., 46:2 (2005), 276–282  mathnet  crossref  mathscinet  zmath  isi  elib
    4. M. M. Dragilev, P. A. Chalov, “Fréchet Spaces with Unconditional Base”, Math. Notes, 80:1 (2006), 27–30  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:56
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020